MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2710.2008.00881.x

Медицинская библиотека · Journal of clinical pharmacy and therapeutics · 2008

Neutropenia, thrombocytopenia and hepatic injury associated with dexketoprofen trometamol therapy in a previously healthy 35-year-old woman.

Zabala S, Calpe M J, Pérez G, Lerín F J, Mouronval L

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

This case report describes a previously healthy 35-year-old woman, with an episode of fever, neutropenia, thrombocytopenia and elevation of biochemical markers of liver injury, 10 days after beginning drug therapy with dexketoprofen trometamol. Infectious and autoimmune causes of neutropenia, and viral or autoimmune hepatitis were excluded. The resolution following withdrawal of dexketoprofen trometamol confirms the possibility of an adverse drug reaction.

Для цитирования: Zabala S, Calpe M J, Pérez G, Lerín F J, Mouronval L. Neutropenia, thrombocytopenia and hepatic injury associated with dexketoprofen trometamol therapy in a previously healthy 35-year-old woman.. Journal of clinical pharmacy and therapeutics. 2008. DOI: 10.1111/j.1365-2710.2008.00881.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.